MathSciNet Relay Station
MathSciNet bibliographic data
MR415683 58F15
Ruelle, David A measure associated with axiom-A attractors. Amer. J. Math. 98 (1976), no. 3, 619–654.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement